# SDR SWAA2024123181661

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 7,101 hours, 3,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT NEXT TO L1 DOOR INOP<[01] RELAMPED FWD SLIDE EMERGENCY LIGHT IAW AMM 33-51-04; NO FIX. FOUND NO OUTPUT VOLTAGE FROM BATTERY CHARGER/POWER SUPPLY M1675 PIN 11. REMOVED AND REPLACED M1675 BATTERY CHARGER/POWER SUPPLY IAW AMM 33-51-06; OPS CHECK GOOD.
